Alert archive / West Virginia / Frost Advisories in 2007
Frost Advisory 3, NWS Charleston, WV
NWS Charleston, WV issued this frost advisory at May 13, 2007, 3:48 AM EDT. It took effect at May 14, 2007, 4:00 AM EDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- May 13, 2007, 3:48 AM EDT (07:48 UTC)
- In effect from
- May 14, 2007, 4:00 AM EDT
- Expired
- May 14, 2007, 9:00 AM EDT
- In force
- 5 hr
- Issued by
- NWS Charleston, WV
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KRLX 130748 NPWRLX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON WV 348 AM EDT SUN MAY 13 2007 WVZ046-047-131600- /O.NEW.KRLX.FR.Y.0003.070514T0800Z-070514T1300Z/ POCAHONTAS-RANDOLPH- INCLUDING THE CITIES OF...MARLINTON...ELKINS 348 AM EDT SUN MAY 13 2007 ...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 9 AM EDT MONDAY. A HIGH PRESSURE CENTER WILL MOVE IN OVERNIGHT. CLEAR SKIES...CALM WINDS...AND A DRY AIRMASS WILL CREATE IDEAL RADIATIONAL COOLING CONDITIONS. TEMPERATURES ARE EXPECTED TO DROP INTO THE LOWER AND MID 30S. THIS WILL ALLOW FROST TO FORM IN VALLEY LOCATIONS AWAY FROM RIVERS. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$
3 follow-up statements
000 WWUS71 KRLX 131742 NPWRLX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON WV 142 PM EDT SUN MAY 13 2007 WVZ046-047-140145- /O.CON.KRLX.FR.Y.0003.070514T0800Z-070514T1300Z/ POCAHONTAS-RANDOLPH- INCLUDING THE CITIES OF...MARLINTON...ELKINS 142 PM EDT SUN MAY 13 2007 ...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM EDT MONDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM EDT MONDAY MORNING. A HIGH PRESSURE SYSTEM WILL PROVIDE CLEAR SKIES...CALM WINDS...AND A DRY AIRMASS TONIGHT. THIS WILL ALLOW TEMPERATURES TO DROP INTO THE LOWER AND MID 30S...WITH FROST IN VALLEY LOCATIONS AWAY FROM RIVERS. A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$
000 WWUS71 KRLX 140106 NPWRLX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON WV 906 PM EDT SUN MAY 13 2007 WVZ046-047-140915- /O.CON.KRLX.FR.Y.0003.070514T0800Z-070514T1300Z/ POCAHONTAS-RANDOLPH- INCLUDING THE CITIES OF...MARLINTON...ELKINS 906 PM EDT SUN MAY 13 2007 ...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM EDT MONDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM EDT MONDAY. A HIGH PRESSURE SYSTEM WILL PROVIDE CLEAR SKIES...CALM WINDS... AND A DRY AIRMASS TONIGHT. THIS WILL ALLOW TEMPERATURES TO DROP INTO THE LOWER AND MID 30S...WITH FROST IN VALLEY LOCATIONS AWAY FROM RIVERS. A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$
000 WWUS71 KRLX 140720 NPWRLX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON WV 320 AM EDT MON MAY 14 2007 WVZ046-047-141300- /O.CON.KRLX.FR.Y.0003.070514T0800Z-070514T1300Z/ POCAHONTAS-RANDOLPH- INCLUDING THE CITIES OF...MARLINTON...ELKINS 320 AM EDT MON MAY 14 2007 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING. MOSTLY CLEAR SKIES...CALM WINDS... AND A DRY AIRMASS WILL ALLOW TEMPERATURES TO DROP INTO THE LOWER AND MID 30S. FROST IS EXPECTED TO FORM IN VALLEY LOCATIONS AWAY FROM RIVERS. A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this frost advisory went out at May 13, 3:18 AM EDT, 30 minutes earlier.
Area forecast discussion, May 13, 3:18 AM EDT, 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 318 AM EDT SUN MAY 13 2007 .SYNOPSIS... HIGH PRESSURE WILL BE IN CONTROL OF OUR WEATHER THROUGH TUESDAY. A COLD FRONT WILL BE DROPPING IN TUESDAY NIGHT AND WEDNESDAY...WITH HIGH PRESSURE THEN RETURNING BY THURSDAY. && .NEAR TERM /THROUGH TONIGHT/... EARLIER SHRA HAVE MOVED OFF TO THE EAST...ALONG WITH H500 SHORTWAVE. LEFTOVER STRATOCU LINED UP ALONG THE MOUNTAINS...BEING HELD IN BY INVERSION A FEW THOUSAND FEET UP. EXPECT THESE CLOUDS TO PERSIST SOMEWHAT UNTIL THE INVERSION CAN BREAK LATER THIS MORNING. AFTER THAT...CLOUDS WILL BE HARD TO COME BY THROUGH TONIGHT. PERHAPS SOME CI COULD SNEAK OVER THE UPPER RIDGE INTO OUR OHIO COUNTIES VERY LATE TONIGHT...BUT THAT IS IT AS A QUITE DRY AIRMASS ADVECTS IN. RH/FUEL MOISTURE PARAMETERS BECOME BORDERLINE THIS AFTERNOON...BUT WINDS WILL REMAIN LIGHT ENOUGH...SO NO LARGE FIRE WEATHER CONCERNS. WITH DRY AIRMASS IN PLACE...PREFER A DECENT DIURNAL RANGE...SO WENT ON THE WARM SIDE OF MOS TEMPS TODAY AND THE COOL SIDE TONIGHT. THE VALLEYS IN RANDOLPH/POCAHONTAS COUNTIES SHOULD GET TO AT LEAST THE LOWER 30S IN IDEAL RADIATIONAL CONDITIONS...SO WILL HOISE A FROST ADVISORY FOR THESE COUNTIES. RIGHT NOW...ONLY SPOTTY FROST AT BEST EXPECTED IN BORDERING COUNTIES BUT WILL TELL DAY SHIFT TO MONITOR. && .SHORT TERM /MONDAY THROUGH MONDAY NIGHT/... NO BIG CHANGES FOR SUNDAY NIGHT THROUGH MONDAY NIGHT. THERE IS THE POSSIBILITY OF FROST FOR DAWN MONDAY CENTERED AROUND EKN. MODELS HAVE BEEN FAIRLY CONSISTENT ON THE TIMING OF THE COLD FRONT TUESDAY NIGHT AND WEDNESDAY. MADE A FEW TWEAKS TO THE POPS TUESDAY NIGHT OTHER THAN THAT NOT MUCH CHANGE. LOWERED MAX TEMPS A BIT WEDNESDAY AS COLD FRONT IS THROUGH MUCH OF THE AREA DURING THE AFTERNOON. && .LONG TERM /TUESDAY THROUGH SATURDAY/... QUIET WEATHER PATTERN RETURNS THURSDAY AND CONTINUES INTO NEXT WEEKEND AS HIGH PRESSURE ONCE AGAIN BUILDS IN. && .AVIATION /07Z SUNDAY THROUGH THURSDAY/... H500 SHORTWAVE CATCHING UP WITH LEFTOVER LOW LEVEL MOISTURE...AND HAS MANAGED TO GENERATE A FEW SHRA. MOST OF THESE HAVE MOVED EAST OF THE AREA. SOME MVFR STRATOCUMULUS HAVE FORMED IN THE UPSLOPE AREAS. THESE SHOULD BREAK UP BY 09/10Z OR SO AS DRIER AIR CONTINUES TO WORK IN FROM THE NORTH...BUT WILL KEEP AN EYE ON THEM. CERTAINLY AFTER DAYTIME MIXING GETS GOING...THERE WILL BE VIRTUALLY NO CLOUDS FOR THE REMAINDER OF THE PERIOD. NO SIGNIFICANT WEATHER SUNDAY NIGHT THROUGH TUESDAY....AND THURSDAY. THUNDERSTORMS POSSIBLE TUESDAY NIGHT OR WEDNESDAY. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...FROST ADVISORY FROM 4 AM TO 9 AM EDT MONDAY FOR WVZ046-047. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...CL NEAR TERM...CL SHORT TERM...MDP LONG TERM...DB AVIATION...CL
Hazardous weather outlook, May 12, 4:45 AM EDT, 23 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 445 AM EDT SAT MAY 12 2007 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>031-033>036-130845- GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON- JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE- CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA- ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON- GILMER-LEWIS-HARRISON-MCDOWELL-WYOMING-RALEIGH-FAYETTE- 445 AM EDT SAT MAY 12 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. WVZ032-037>040-046-047-130845- TAYLOR-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH- 445 AM EDT SAT MAY 12 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY WITH FORECAST LOW TEMPERATURES IN THE LOW AND MID 30S...FROST IS POSSIBLE FOR DAWN ON MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. KTB
Nearby
Frost Advisories in West Virginia, 2007Every frost advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.